Alert archive / Puerto Rico / Small Craft Advisories in 2013
Small Craft Advisory 72, NWS JSJ
NWS JSJ issued this small craft advisory at Feb 19, 2013, 4:09 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2013, 4:09 PM CST (22:09 UTC)
- Expired
- Feb 20, 2013, 1:00 PM CST
- In force
- 21 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
104 WHCA72 TJSJ 192209 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 609 PM AST TUE FEB 19 2013 ...ROUGH AND HAZARDOUS SEAS WILL CONTINUE... .STRONG TRADE WINDS AND NORTH NORTHWEST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS THROUGH AT LEAST WEDNESDAY... RESULTING IN ROUGH AND HAZARDOUS SEAS. AMZ742-200615- /O.EXP.TJSJ.SC.Y.0068.000000T0000Z-130219T2200Z/ /O.NEW.TJSJ.SC.Y.0072.130219T2209Z-130220T1900Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 609 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM AST WEDNESDAY. * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...6 TO 7 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-200615- /O.EXT.TJSJ.SC.Y.0068.000000T0000Z-130221T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 609 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS... UP TO 20 KNOTS. * WAVES/SEAS...5 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-200615- /O.EXT.TJSJ.SC.Y.0071.000000T0000Z-130221T1000Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 609 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-200615- /O.EXT.TJSJ.SC.Y.0068.000000T0000Z-130221T0100Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 609 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST WEDNESDAY... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...5 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-200615- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T1000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 609 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...UP TO 22 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-200615- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 609 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...UP TO 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
620 WHCA72 TJSJ 200209 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1009 PM AST TUE FEB 19 2013 ...ROUGH AND HAZARDOUS SEAS WILL CONTINUE... .STRONG TRADE WINDS AND NORTH NORTHWEST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS THROUGH AT LEAST THURSDAY. AMZ715-722-732-741-201015- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1009 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS... UP TO 20 KNOTS. * WAVES/SEAS...5 TO 9 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-201015- /O.CON.TJSJ.SC.Y.0071.000000T0000Z-130221T1000Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1009 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...UP TO 19 KNOTS. * WAVES/SEAS...5 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-201015- /O.CON.TJSJ.SC.Y.0072.000000T0000Z-130220T1900Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1009 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST WEDNESDAY... * WINDS...UP TO 15 KNOTS. * WAVES/SEAS...6 TO 7 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-201015- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T0100Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1009 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST WEDNESDAY... * WINDS...UP TO 17 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-201015- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1009 PM AST TUE FEB 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...UP TO 21 KNOTS. * WAVES/SEAS...7 TO 10 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
441 WHCA72 TJSJ 200801 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 401 AM AST WED FEB 20 2013 ...ROUGH AND HAZARDOUS SEAS WILL CONTINUE... .STRONG TRADE WINDS AND NORTH NORTHWEST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS THROUGH AT LEAST THURSDAY. AMZ715-722-732-741-201615- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 401 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS... UP TO 20 KNOTS. * WAVES/SEAS...5 TO 9 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-201615- /O.CON.TJSJ.SC.Y.0071.000000T0000Z-130221T1000Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 401 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...UP TO 19 KNOTS. * WAVES/SEAS...5 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-201615- /O.CON.TJSJ.SC.Y.0072.000000T0000Z-130220T1900Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 401 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... * WINDS...UP TO 12 KNOTS. * WAVES/SEAS...6 TO 7 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-201615- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T0100Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 401 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS...UP TO 17 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-201615- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 401 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...UP TO 19 KNOTS. * WAVES/SEAS...7 TO 10 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
591 WHCA72 TJSJ 201425 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1025 AM AST WED FEB 20 2013 ...ROUGH AND HAZARDOUS SEAS WILL CONTINUE... .STRONG TRADE WINDS AND NORTH NORTHWEST SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS THROUGH AT LEAST THURSDAY. AMZ722-732-741-202230- /O.EXT.TJSJ.SC.Y.0068.000000T0000Z-130221T0700Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1025 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST THURSDAY... * WINDS... UP TO 20 KNOTS. * WAVES/SEAS...5 TO 9 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-202230- /O.EXT.TJSJ.SC.Y.0071.000000T0000Z-130221T0100Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1025 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS...UP TO 19 KNOTS. * WAVES/SEAS...5 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-202230- /O.EXT.TJSJ.SC.Y.0068.000000T0000Z-130221T0100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1025 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS... UP TO 20 KNOTS. * WAVES/SEAS...5 TO 9 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-201900- /O.CON.TJSJ.SC.Y.0072.000000T0000Z-130220T1900Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1025 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... * WINDS...UP TO 12 KNOTS. * WAVES/SEAS...6 TO 7 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-202230- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T0100Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1025 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS...UP TO 17 KNOTS. * WAVES/SEAS...6 TO 8 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-202230- /O.CON.TJSJ.SC.Y.0068.000000T0000Z-130221T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1025 AM AST WED FEB 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THURSDAY... * WINDS...UP TO 19 KNOTS. * WAVES/SEAS...7 TO 10 FEET IN MIXED SWELLS AND WIND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 12:43 PM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Feb 19, 12:43 PM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
243 PM AST TUE FEB 19 2013
.SYNOPSIS...SURFACE HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL
CONTINUE TO DOMINATE THE LOCAL REGION THROUGH AT LEAST WEDNESDAY.
UPPER LEVEL RIDGE WILL HOLD THROUGH MOST OF THE WEEK.
&&
.DISCUSSION...PATCH OF LOW LEVEL MOISTURE MOVED ACROSS PUERTO
RICO TODAY AND THIS AFTERNOON...BRINGING WITH IT...CLOUDINESS WITH
SOME FAST MOVING PASSING SHOWERS ACROSS THE AREA. THE PATCH OF
MOISTURE WILL LEAVE THE LOCAL AREA TONIGHT. ONLY LIGHT PASSING
SHOWERS ARE POSSIBLE...BUT OVERALL...DRY CONDITIONS WILL PREVAIL
TONIGHT. A SURFACE HIGH PRESSURE SYSTEM CONTINUES TO DOMINATE THE
LOCAL REGION. THIS SURFACE HIGH PRESSURE WILL SHIFT EAST...AS A
DEEP LOW PRESSURE SYSTEM MOVES ACROSS THE WESTERN ATLANTIC BY THE
END OF THIS WEEK. LATER...FOR THE WEEKEND...ANOTHER HIGH PRESSURE
WILL BUILD NORTH OF THE AREA...MAINTAINING RELATIVELY DRY AND STABLE
ATMOSPHERIC CONDITIONS ACROSS THE REGION.
&&
.AVIATION...VFR CONDS ARE EXPECTED THROUGH THE FORECAST PERIOD.
HOWEVER...CLOUDS AND SCT SHRA WILL AFFECT PORTIONS PR THROUGH
19/20Z. AS A RESULT...BRIEF PERIODS OF MVFR CONDS AND MOUNTAIN
OBSCURATIONS ARE POSSIBLE NEAR THE SHRA. LLVL WINDS WILL RANGE BTWN
10-20 KTS WITH WIND GUSTS UP TO 25 KT...ESPECIALLY NEAR SHRA.
&&
.MARINE...ROUGH AND HAZARDOUS MARINE CONDITIONS WILL CONTINUE
ACROSS THE LOCAL WATERS DUE TO THE COMBINATION OF FRESH WINDS AND
A NW SWELL. LATEST BOUY OBSERVATION INDICATED A DOWNWARD TREND IN
SEAS...BUT FORECAST IS ANOTHER SET OF SWELLS WILL ARRIVE TONIGHT. AS A
RESULT...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING. ALSO...SMALL CRAFT ADVISORIES CONTINUE FOR MOST OF THE
WATERS THROUGH THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 71 83 73 82 / 50 50 30 30
STT 74 84 75 84 / 30 30 20 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH SURF ADVISORY UNTIL 6 PM AST WEDNESDAY FOR CULEBRA-MAYAGUEZ
AND VICINITY-NORTH CENTRAL-NORTHEAST-NORTHWEST-SAN JUAN AND
VICINITY-SOUTHEAST-WESTERN INTERIOR.
VI...HIGH SURF ADVISORY UNTIL 6 PM AST WEDNESDAY FOR ST. THOMAS/ST.
JOHN/ADJACENT ISLANDS.
COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 6 PM AST WEDNESDAY FOR ANEGADA
PASSAGE SOUTHWARD TO 17N-COASTAL WATERS OF NORTHERN PUERTO
RICO OUT 10 NM-COASTAL WATERS OF NORTHERN USVI AND CULEBRA
OUT 10 NM-COASTAL WATERS OF SOUTHERN USVI VIEQUES AND
EASTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM AST THURSDAY FOR CARIBBEAN
WATERS OF PUERTO RICO FROM 10 NM TO 17N-MONA PASSAGE
SOUTHWARD TO 17N.
SMALL CRAFT ADVISORY UNTIL 6 PM AST THIS EVENING FOR COASTAL
WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM AST THURSDAY FOR ATLC WATERS OF
PUERTO RICO AND USVI FROM 10NM TO 19.5N.
&&
11/71The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:18 AM CST | Small Craft Advisory | JSJ | 42 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.